Versuch einer Systematik des mathematischen Mittelwertbegriffs.

H. Jecklin

Commentarii mathematici Helvetici (1949)

  • Volume: 22, page 260-270
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Jecklin, H.. "Versuch einer Systematik des mathematischen Mittelwertbegriffs.." Commentarii mathematici Helvetici 22 (1949): 260-270. <>.

author = {Jecklin, H.},
journal = {Commentarii mathematici Helvetici},
keywords = {Differentiation and integration},
pages = {260-270},
title = {Versuch einer Systematik des mathematischen Mittelwertbegriffs.},
url = {},
volume = {22},
year = {1949},

AU - Jecklin, H.
TI - Versuch einer Systematik des mathematischen Mittelwertbegriffs.
JO - Commentarii mathematici Helvetici
PY - 1949
VL - 22
SP - 260
EP - 270
KW - Differentiation and integration
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.